Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6936 Publications
2024 |
Published |
Conference Paper |
IST-REx-ID: 18175 |
Maj, P., Muroya Lei, S., Siek, K., Di Grazia, L., & Vitek, J. (2024). The fault in our stars: Designing reproducible large-scale code analysis experiments. In 38th European Conference on Object-Oriented Programming (Vol. 313). Vienna, Austria: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.ECOOP.2024.27
[Published Version]
View
| Files available
| DOI
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 18530 |
Bose, S., Henzinger, T. A., Lehtinen, K., Schewe, S., & Totzke, P. (2024). History-deterministic timed automata. Logical Methods in Computer Science. EPI Sciences. https://doi.org/10.46298/lmcs-20(4:1)2024
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Conference Paper |
IST-REx-ID: 18955 |
Casares, A., Pilipczuk, M., Pilipczuk, M., Souza, U. S., & Thejaswini, K. S. (2024). Simple and tight complexity lower bounds for solving Rabin games. In 2024 Symposium on Simplicity in Algorithms (pp. 160–167). Alexandria, VA, United States: Society for Industrial and Applied Mathematics. https://doi.org/10.1137/1.9781611977936.16
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 |
Published |
Conference Paper |
IST-REx-ID: 18599
Chalupa, M., Henzinger, T. A., & Oliveira da Costa, A. (2024). Monitoring extended hypernode logic. In Integrated Formal Methods (Vol. 15234, pp. 151–171). Springer Nature. https://doi.org/10.1007/978-3-031-76554-4_9
View
| DOI
| WoS
2024 |
Published |
Conference Paper |
IST-REx-ID: 18177
Beneš, N., Brim, L., Huvar, O., Pastva, S., & Šafránek, D. (2024). BNClassifier: Classifying boolean models by dynamic properties. In Computational Methods in Systems Biology (Vol. 14971, pp. 19–26). Springer Nature. https://doi.org/10.1007/978-3-031-71671-3_2
View
| DOI
| WoS
2024 |
Published |
Book Chapter |
IST-REx-ID: 18563
Henzinger, T. A. (2024). Reminiscences of a Real-Time Researcher. In S. Graf, P. Pettersson, & B. Steffen (Eds.), Real Time and Such (Vol. 15230, pp. 154–164). Cham: Springer Nature. https://doi.org/10.1007/978-3-031-73751-0_12
View
| DOI
earlier version | 2024 |
Published |
Conference Paper |
IST-REx-ID: 15168 |
Filakovský, M., Nakajima, T. V., Opršal, J., Tasinato, G., & Wagner, U. (2024). Hardness of linearly ordered 4-colouring of 3-colourable 3-uniform hypergraphs. In 41st International Symposium on Theoretical Aspects of Computer Science (Vol. 289). Clermont-Ferrand, France: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.STACS.2024.34
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 9651 |
Dymond, M., & Kaluza, V. (2024). Divergence of separated nets with respect to displacement equivalence. Geometriae Dedicata. Springer Nature. https://doi.org/10.1007/s10711-023-00862-3
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 14660 |
Ivanov, G., & Naszódi, M. (2024). Quantitative Steinitz theorem: A polynomial bound. Bulletin of the London Mathematical Society. London Mathematical Society. https://doi.org/10.1112/blms.12965
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18617 |
Beďatš, D. (2024). Separation of variables for scalar-valued polynomials in the non-stable range. Journal of Algebra. Elsevier. https://doi.org/10.1016/j.jalgebra.2024.04.013
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 13974 |
Fulek, R., Gärtner, B., Kupavskii, A., Valtr, P., & Wagner, U. (2024). The crossing Tverberg theorem. Discrete and Computational Geometry. Springer Nature. https://doi.org/10.1007/s00454-023-00532-x
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Conference Paper |
IST-REx-ID: 15296
Lopushanski, M., & Ivanov, G. (2024). A constructive algorithm for building rectifiable curves in weakly convex sets. In AIP Conference Proceedings (Vol. 3030). Virtual: AIP Publishing. https://doi.org/10.1063/5.0195908
View
| DOI
earlier version | 2024 |
Published |
Conference Paper |
IST-REx-ID: 18917 |
Aronov, B., Basit, A., Ramesh, I., Tasinato, G., & Wagner, U. (2024). Eight-partitioning points in 3D, and efficiently too. In 40th International Symposium on Computational Geometry (Vol. 293, p. 8:1-8:15). Athens, Greece: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2024.8
[Published Version]
View
| Files available
| DOI
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18483 |
Kaloshin, V., Koudjinan, E., & Zhang, K. (2024). Birkhoff conjecture for nearly centrally symmetric domains. Geometric and Functional Analysis. Springer Nature. https://doi.org/10.1007/s00039-024-00695-6
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18065 |
Hou, X., Pan, Y., & Zhou, Q. (2024). Dynamical classification of analytic one-frequency quasi-periodic SO(3,R)-cocycles. Advances in Mathematics. Elsevier. https://doi.org/10.1016/j.aim.2024.109943
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18604 |
De Nooijer, P., Terziadis, S., Weinberger, A., Masárová, Z., Mchedlidze, T., Löffler, M., & Rote, G. (2024). Removing popular faces in curve arrangements. Journal of Graph Algorithms and Applications. Brown University. https://doi.org/10.7155/jgaa.v28i2.2988
[Published Version]
View
| Files available
| DOI
| arXiv
2024 |
Published |
Conference Paper |
IST-REx-ID: 14888 |
De Nooijer, P., Terziadis, S., Weinberger, A., Masárová, Z., Mchedlidze, T., Löffler, M., & Rote, G. (2024). Removing popular faces in curve arrangements. In 31st International Symposium on Graph Drawing and Network Visualization (Vol. 14466, pp. 18–33). Isola delle Femmine, Palermo, Italy: Springer Nature. https://doi.org/10.1007/978-3-031-49275-4_2
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18586 |
CZUDEK, K. S., & Dolgopyat, D. (2024). The central limit theorem and rate of mixing for simple random walks on the circle. Alea. Instituto Nacional de Matematica Pura e Aplicada. https://doi.org/10.30757/ALEA.V21-70
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 17231 |
Fiorebe, C. (2024). Examples of projective billiards with open sets of periodic orbits. Discrete and Continuous Dynamical Systems- Series A. AIMS. https://doi.org/10.3934/dcds.2024059
[Published Version]
View
| DOI
| Download Published Version (ext.)
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 18524 |
O’Grady, A. J. G., Drout, M. R., Neugent, K. F., Ludwig, B., Götberg, Y. L. L., & Gaensler, B. M. (2024). Binary yellow supergiants in the Magellanic Clouds. I. Photometric candidate identification. Astrophysical Journal. IOP Publishing. https://doi.org/10.3847/1538-4357/ad778a
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv